Riemannian spaces with exceptional holonomy groups

This is a preview of subscription content, access via your institution.

Literature Cited

  1. 1.

    M. Berger, "Sur les groupes d'holonomie des variétés á connexions affines et des varietes riemanniennes," Bull. Soc. Math. France,83, 279–330 (1955).

    Google Scholar 

  2. 2.

    M. Berger, "Remarques sur les groups d'holonomie des variétés riemanniennes," C. r. Acad. Sci.,262, 1316–1318 (1966).

    Google Scholar 

  3. 3.

    E. Bonan, "Sur les variétés riemanniennes á groupe d'holonomie. G2 ou Spin (7)," C. r. Acad. Sci.,262, 127–129 (1966).

    Google Scholar 

  4. 4.

    J. N. Goldberg and R. P. Kerr, "Application of the holonomy group to Petrov classification," J. Math. Phys.,2, 327–332 (1966).

    Google Scholar 

  5. 5.

    J. A. Wolf, "Complex homogeneous contact manifolds and quaternionic symmetric spaces," J. Math. Mech.,14, 1033–1047 (1965).

    Google Scholar 

Download references

Authors

Additional information

The Scientific Research Institute of Organic Intermediate Products and Dyes. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 2, No. 2, pp. 1–10, April–June, 1968.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Alekseevskii, D.V. Riemannian spaces with exceptional holonomy groups. Funct Anal Its Appl 2, 97–105 (1968). https://doi.org/10.1007/BF01075943

Download citation

Keywords

  • Functional Analysis
  • Riemannian Space
  • Holonomy Group
  • Exceptional Holonomy